Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6224 Publications


1989 | Conference Paper | IST-REx-ID: 4085
H. Edelsbrunner, “An acyclicity theorem for cell complexes in d dimension,” presented at the SCG: Symposium on Computational Geometry, 1989, pp. 145–151.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4086
H. Edelsbrunner, “The upper envelope of piecewise linear functions: Tight bounds on the number of faces ,” Discrete & Computational Geometry, vol. 4, no. 4. Springer, pp. 337–343, 1989.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4087
H. Edelsbrunner, F. Preparata, and D. West, “Tetrahedrizing point sets in three dimensions,” presented at the ISSAC: International Symposium on Symbolic and Algebraic Computation, 1989, vol. 358, pp. 315–331.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4088
H. Edelsbrunner et al., “Implicitly representing arrangements of lines or segments,” Discrete & Computational Geometry, vol. 4, no. 1. Springer, pp. 433–466, 1989.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4089
H. Edelsbrunner et al., “On arrangements of Jordan arcs with three intersections per pair,” Discrete & Computational Geometry, vol. 4, no. 1. Springer, pp. 523–539, 1989.
View | DOI
 

Search

Filter Publications